# SDR ASAA2023012541625

- Difficulty date: January 11, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810236
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBOARD PNL PN:141A5810-236 DAMAGED HAS CORRODED INSERTS AND DAMAGED SURFACE FIBERS. GROUNDED - YES. REPAIRED FWD WET AREA FLOOROARD P/N 141A5810-236 BY REMOVING 19EA DAMAGED INSERTS AND DAMAGED UPPER SKIN PLIES AND PERFORMING WET LAY UP REPAIR AND INSTALLING 19EA INSERTS IAW B737-800 SRM 53-00-50-2R-1 AND 53-00-50-2R-0.
